# SDR YENA2025022600212

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 02461
- Aircraft time: 75,087 hours, 26,841 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#671, BOS-CUN. 'FA REPORT ODOR ON APPROACH INTO CUN WITH ENGINE AT IDLE, DESCENDING 5000 TO 3000 ODOR WAS A MILD LEVEL 1 CHEMICAL SMELL DETECTED MID CABIN FORWARD TO GALLEY ODOR LASTED 5 MINUTES BEGINNING AT 5000 AND PERSISTING THRU LANDING ODOR DISSIPATED AFTER LANDING; ACCOMPLISHED WITH INFORMATION ODOR ON APPROACH 20-17-PERFORMED TASK IAW TSM 05-50-00-0110-085-B TO PANEL TAPE 10 AC OK FOR SERVICE.'
